# SDR DLM88952963

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 5914984
- Condition: Puncture
- Location: Rt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOP INSPECTION FOUND INNER SKIN PUNCTURE ON FWD SERVICE DOOR.  REPAIRED PER SRM 52-05, FIG 7.
